# SDR A6WA2018111446160

- Difficulty date: November 12, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 39,859 hours, 37,681 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Drag Angle
- Part number: 600103891
- Condition: Cracked
- Location: Bs 529-544
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BATT RIB DRAG ANGLE IS CRACKED.     REPLACED LEFT BATT RIB DRAG ANGLE IAW CRJ200 SRM 51-42-21.
